# SDR ASAA2020122433744

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 24,751 hours, 7,994 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 25499
- Condition: Inoperative
- Location: Lt A/C Pack
- Part time: 18,045 hours, 5,825 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP (CONT CAB) ILLUMINATED ON RECALL.   EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED-YES.  CONFIRMED FAULT, CONT CAB ZONE LIGHT ILLUMINATES ON RECALL.  NR 2 PACK/ZONE TEMP CONTROLLER SHOWS HARD FAIL FLIGHT DECK TCV (V143).  REMOVED & REPLACED TCV, REF B737-900 AMM 21-61-21.  LEAK CHECK & OPERATIONS CHECK NORMAL, REF AMM 21-61-00-700-806-002.
